# SDR SWAA000008

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: AS154B04NN0166T
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, NLG WOULD NOT RETRACT.  REMOVED AND REPLACED DOWNLOCK ACTUATOR HYDRAULIC LINE.
